What can cause rashes on pubic area after unprotected sex?
User rating for this question
Rash appeared this morning on pubic area spreading to penis and up abdomen. Had unprotected sex last night and washed this area with unknown soap after sex. What could it be?
Posted Sun, 19 Jan 2014 in Skin Hair and Nails
Answered by Dr. S. Murugan 2 hours later
Brief Answer: Possibility of soapallergy.Exclude STD/HIV -tests Detailed Answer: Hi, Welcome to XXXXXXX Thanks for posting your query. Rashes following immediately after the unprotected intercourse is nether be due to STD nor due to HIV. The picture sent by you showed a reddish rash over your pubic area. It could most probably be due to allergy or sensitization due to the soap that you have used. If you have itching or burning sensation you can use antihistamine tablets and some steroid creams. You will be alright within few days. As your sex is unprotected sex, it is better to have a screening with blood test for STD/HIV after 1 month and 3 months and get confirmed you are free from STD/HIV. If you have burning sensation during urination,you need to get examined your urine also. Get well soon. Dr S.Murugan
Follow-up: What can cause rashes on pubic area after unprotected sex? 1 hour later
It is extremely itchy. What is it? And seems to be worse. Is that normal?
Answered by Dr. S. Murugan 3 hours later
Brief Answer: Itching confirms allergy.Gettreated Dermatologist. Detailed Answer: HI, Welcome back. Allergy and sensitization would manifest with severe itching. If it is getting worsened it is better to consult you dermatologist and get treated. It is not difficult to be treated. Wish you a speedy recovery. Dr S.Murugan
Follow-up: What can cause rashes on pubic area after unprotected sex? 7 hours later
it is worse this morning. please look at new photo.
Answered by Dr. S. Murugan 4 hours later
Brief Answer: Injection steroid and antihistamine help you. Detailed Answer: Hi, Welcome once again. Nothing to worry much. You need steroid and antihistamine by needle and subsequent oral treatment for a week or so. Consult the dermatologist, he/she will help you in this regard. If it is severe you can also get into emergency room and get immediate injection and for further treatment you can contact your Physician or Dermatologist. Get well soon. Dr S.Murugan